MathSciNet Relay Station
MathSciNet bibliographic data
MR431378 60H10 (60J35)
Papanicolaou, George C. Some probabilistic problems and methods in singular perturbations. Summer Research Conference on Singular Perturbations: Theory and Applications (Northern Arizona Univ., Flagstaff, Ariz., 1975). Rocky Mountain J. Math. 6 (1976), no. 4, 653–674.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement